Can Viagra cause broken blood vessels in the eye?

Can Viagra cause broken blood vessels in the eye? For the first time, a warning has come for men who use Viagra. A recent study has revealed that this drug (Viagra) commonly used in the treatment of erectile dysfunction can affect your ability to see. According to the study, men who take high doses of Viagra have difficulty recognizing light sensitivity and color. The researchers said that although this effect is very difficult to come out, for the first time men using Viagra should start with a low dose and if necessary, the dose should be increased.

https://yespunjab.com/first-time-users-beware-viagra-can-impair-your-vision/
Can Viagra cause broken blood vessels in the eye?



viagra
Take viagra without advice


A recent study published in Frontier in Neurology underscores the risk of frequent visual side effects from high doses of Viagra. Dr Kunayat Karaslan of Dunayagoz Adana Hospital, Turkey, says that many men take Viagra-like medications without consulting them to help in the treatment of sexual tension and erectile dysfunction.

Erectile dysfunction men’s problems

Dr. Karaslan said that any type of side effect on most men is temporary and very mild. However, I would like to point out that frequent sight and vision problems occur in very few men. Due to erectile dysfunction, any man has to suffer mental stress. Erectile dysfunction makes it very difficult for any man to have sex, due to which his relationship also deteriorates.

READ MORE: What foods are good for fertility?

Used to treat blood pressure

Viagra has been on the market since 1998. Initially it was designed for high blood pressure. This medicine widens the blood vessels and relaxes the muscles in the genitals of men, which helps men to get erectile.

Effect lasts for 3 to 5 hours

The effect of this medicine usually lasts for 3 to 5 hours. However, there are also side effects of this medicine, such as headache and blurring. But soon you get rid of this problem too. However, Dr. Karaslan notices a pattern of 17 men coming to the hospital.

erectile dysfunction
There is difficulty in seeing


In this new study, Karaslan found that Viagra intake led to a number of problems in patients, including abnormally blurred vision, photosensitivity, and color vision disturbances, including not recognizing red / green. Blue-blue appearance is also included.

Study on 17 men

According to the study, all 17 men used Viagra for the first time and all took the highest dose of 100 mg. Also, no men had consulted a doctor. As the medicine began to show effects, problems began to appear. The effect of Viagra was observed in men even after the patient reached the clinic within 24 to 48 hours.

READ MORE: What are ways to get pregnant faster?

Symptoms end after 21 days

Doctors at the clinic performed several eye tests and monitored patients in time to identify their symptoms. The good thing is that after 21 days, these symptoms ceased in all 17 patients, but for men it was a difficult experience.

High dose of Viagra is dangerous

According to the study, these men took high doses of Viagra for the first time. Which means that there may be less severe side effects for beginners with fewer doses. Furthermore, taking the drug under medical supervision would mean that men would not have used such high doses for the first time.

Take dose after advice

Karsarlan said, “However, these drugs provide very important sexual and mental support when used as a control and recommended dose by physicians. Also, uncontrolled and inappropriate doses should not be used. Or it should not be done again and again.

Can Viagra cause broken blood vessels in the eye?

Leave a Reply

Your email address will not be published. Required fields are marked *